# SDR UALA2012082304703

- Difficulty date: August 22, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 39,248 hours, 16,126 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING RED LENSE ON FWD EDGE OF 1ST CLASS CLOSET FELL OFF.   BROKEN OFF. :ACP INTERIM REPAIR WITH CLEAR TAPE LIGHT OP CHECK GOOD.  LIGHT ASSY CLIP IS WEAK. ^22AUG LGA RCF-T :IPC REF 33-51-18-05 RED LENS CAP 07912-3.
